| Model Number |
E801 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qc was acceptable on the day of the event.The alarm trace showed several sample clot, sample short, and sample foam detection errors between (b)(6) and (b)(6) 2022.Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.
Event or Problem Description
There was an allegation of questionable elecsys vitamin d assay results for 1 patient sample on a cobas e 801 analytical unit.On (b)(6) 2022, the initial vitamin d result was 100 ng/ml with flag.On (b)(6) 2022, the sample was repeated twice and the results were 11.2 ng/ml and 20.8 ng/ml.The initial result was not reported outside of the laboratory.The reagent lot is 601999 and the expiration date is 28-feb-2023.